# SDR MALA000148

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEFT NACELLE ENGINE MOUNT HAS A MINOR CHAFE AND AN UNDOCUMENTED REPAIR.  MAINTENANCE COMPLETED EO NR S54026 FOR THE BLEND OF THE CHAFE AND REPAIR FOR THE PREVIOUS UNDOCUMENTED REPAIR.
